Turkish Journal of Mathematics
On conditions of regular solvability for two classes of third-order operator-differential equations in a fourth-order Sobolev-type space
In this paper, we study two classes of operator-differential equations of the third order with a multiple characteristic, considered on the whole axis. We introduce the concept of a smooth regular solution of order 1 and obtain sufficient conditions for the "smoothly" regular solvability of these equations.
Operator-differential equation, Sobolev-type space, smooth regular solution, operator pencils, eigenvalue
ALIEV, ARAZ R. and MURADOVA, NAZILA L.
"On conditions of regular solvability for two classes of third-order operator-differential equations in a fourth-order Sobolev-type space,"
Turkish Journal of Mathematics: Vol. 47:
2, Article 14.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss2/14